# SDR USAASB96208

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- Engine: Cfmint CFM563B2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Actuator
- Part number: 9971M56P07
- Condition: Leaking
- Location: Rt Engine
- Part time: 17,673 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DCA - FLT 2299 - CREW REPORTED SMELLING JET FUEL FUMES IN THE COCKPIT DURING FLIGHT.  MAINTENANCE FOUND THE RIGHT ENGINE VSV ACTUATOR LEAKING AND REPLACED IT.  (M)
